# SDR WRXR20250317001

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: MM67035550007
- Condition: Bent
- Location: Zone 800
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A DENT/ BEND WAS FOUND ON THE UPPER CHANNEL ABOVE THE AFT CARGO DOOR. HAND DRESSED TO REFORM THE PART BACK TO THE ORIGINAL CONTOUR. REFINISHED AND COMPLIED ALL STEPS WITH EA NO. 53-2025-0266 REV. - - 2025-03-01.
